# SDR USAA990953

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 49,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING WALKAROUND CHECK, VISUAL INSPECTION, FOUND A .625 INCH CRACK IN SKIN AT STATION 380 2 INCHES LEFT OF CENTER LINE.  INSTALLED REPAIR DOUBLERS PER TR 53-30-04, DRAWING 65C3390.  (M)
